# SDR HALA2018110400322

- Difficulty date: November 2, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 21,447 hours, 3,350 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CARGO LOADING, CARGO LOADER REPORTED INNER SKIN DAMAGE ON AFT CARGO DOOR BETWEEN FR 61-6A AND BEAM 4-5. REMOVED DAMAGED AREA AND INSTALLED FILLER AND DOUBLER PER ER/A 572826-14 AND SRM 52-32-00-300-008.
